DOI QR코드

DOI QR Code

A CHARACTERIZATION OF THE VANISHING OF THE SECOND PLURIGENUS FOR NORMAL SURFACE SINGULARITIES

Wada, Koukichi

  • Published : 2008.05.31

Abstract

In the study of normal (complex analytic) surface singularities, it is interesting to investigate the invariants. The purpose of this paper is to give a characterization of the vanishing of ${\delta}_2$. In [11], we gave characterizations of minimally elliptic singularities and rational triple points in terms of th.. second plurigenera ${\delta}_2$ and ${\gamma}_2$. In this paper, we also give a characterization of rational triple points in terms of a certain computation sequence. To prove our main theorems, we give two formulae for ${\delta}_2$ and ${\gamma}_2$ of rational surface singularities.

Keywords

second plurigenus;rational surface singularity;rational triple points

References

  1. M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129-136 https://doi.org/10.2307/2373050
  2. F. W. Knoller, 2-dimensionale Singularitaten und Differentialformen, Math. Ann. 206 (1973), 205-213 https://doi.org/10.1007/BF01429208
  3. H. B. Laufer, On rational singularities, Amer. J. Math. 94 (1972), 597-608 https://doi.org/10.2307/2374639
  4. H. B. Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977), no. 6, 1257-1295 https://doi.org/10.2307/2374025
  5. T. Okuma, The pluri-genera of surface singularities, Tohoku Math. J. (2) 50 (1998), no. 1, 119-132 https://doi.org/10.2748/tmj/1178225017
  6. T. Okuma, The second pluri-genus of surface singularities, Compositio Math. 110 (1998), no. 3, 263-276 https://doi.org/10.1023/A:1000265619270
  7. T. Okuma, The polynomial periodicity of the plurigenera of surface singularities, Saitama Math. J. 17 (1999), 7-13
  8. G. N. Tjurina, Absolute isolation of rational singularities, and triple rational points, Functional Anal. i Prilozen. 2 (1968), no. 4, 70-81
  9. K. Wada, The behavior of the second pluri-genus of normal surface singularities of type $_*A_n,\;_*D_n,\;_*E_n,\;_*\tilde{A}_n,\;_*D_n\;and\;_*\tilde{E}_n$, Math. J. Okayama. Univ. 45 (2003), 45-58
  10. K. Wada, Characterizations of minimally elliptic singularities and rational triple points, Saitama Math. J. 22 (2004), 1-9
  11. K. Wada, On some properties of the second plurigenera of normal surface singularities, Thesis, University of Tsukuba, 2005
  12. K. Watanabe, On plurigenera of normal isolated singularities. I, Math. Ann. 250 (1980), 65-94 https://doi.org/10.1007/BF02599787
  13. J. Lipman, Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Etudes Sci. Publ. Math. 36 (1969), 195-279 https://doi.org/10.1007/BF02684604